Vol. 81, No. 1, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the average number of real zeros of a class of random algebraic curves

Masilamani Sambandham

Vol. 81 (1979), No. 1, 207–215
Abstract

Let a1,a2, , be a sequence of dependent normal random variables with mean zero, variance one and the correlation between any two random variables is ρ, 0 < ρ < 1. In this paper the average number of real zeros of k=1nakkpxk, 0 p < is estimated for large n and this average is asymptotic to (2π)1[1 + (2p + 1)12]log n.

Mathematical Subject Classification 2000
Primary: 60G17
Milestones
Received: 20 April 1977
Published: 1 March 1979
Authors
Masilamani Sambandham